# SDR SWAA2025111222382

- Difficulty date: October 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN LH SIDE AT PASSENGER CABIN (8 EA).  REPLACED EMERGENCY LIGHT LENS ON OVERHEAD STOWAGE BIN LH SIDE AT PASSENGER CABIN (8 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D.(3)(A)(C).
